# SDR 2003FA0000797

- Difficulty date: July 8, 2003
- Submitted: August 7, 2003
- Operation: General aviation
- Aircraft: N4163W
- Make and model: Piper PA-28-181
- Aircraft serial: 2843127
- Engine: Lyc IO360A1A
- System (JASC): 2701 · Control Column Section
- Part: Screw
- Part number: 410046
- Condition: Loose
- Location: Control Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLEET-WIDE INSPECTION, FOUND SCREW THAT ATTACHES CONTROL WHEEL TO CONTROL SHAFT LOOSE.  RECOMMEND DIFFERENT METHOD OF ATTACHMENT OR THE USE OF A LOCKING/SAFETY DEVICE.
